Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)77--94
JournalMathematical Notes
Volume105
Issue number4
StatePublished - 2019

Cite this

@article{c6819ba09d6b416b9db8c35d473b20ea,
title = "Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament",
author = "Назаров, {Сергей Александрович}",
year = "2019",
language = "English",
volume = "105",
pages = "77----94",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Pleiades Publishing",
number = "4",

}

Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament. / Назаров, Сергей Александрович.

In: Mathematical Notes, Vol. 105, No. 4, 2019, p. 77--94.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament

AU - Назаров, Сергей Александрович

PY - 2019

Y1 - 2019

M3 - Article

VL - 105

SP - 77

EP - 94

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 4

ER -